# SDR USAA060097

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1440 S30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT PIT, STA 1440 S 30R.  CUT OUT DAMAGE, FAB'D DOUBLER AND FILLER PER SRM 53-00-01, 53-60-01, 51-20-01, DEFECT SIZE: 3.90"L BY 1.40"W BY .015"D.
